# SDR PAIR20170713A3219

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station PAIR208A
- Aircraft: N983SM
- Make and model: Raythn G36
- Aircraft serial: E4066
- Aircraft time: 186 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 21763010515
- Part serial: 2176301001
- Condition: Separated
- Location: Air Con Sys
- Part time: 186 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, G
- Precautionary procedure: H, A

## Discrepancy

THE AIR CONDITIONER COMPRESSOR CLUTCH CAME OFF THE COMPRESSOR AND IMPACTED THE AVIONICS CURRENT LIMITER AND OTHER ELECTRICAL BUSS TERMINALS WHICH ARE LOCATED ON THE FIREWALL DIRECTLY BEHIND THE COMPRESSOR CLUTCH,   THE PULLEY REMAINED INSTALLED TO THE COMPRESSOR, ONLY THE CLUTCH CAME OFF.
